# SDR ASAA2017021919850

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 4,139 hours, 1,370 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON THE GROUND, DURING MASTER CAUTION RECALL.  LIGHT EXTINGUISHED AFTER PRESSING TRIP RESET.  ACFT GROUNDED. BITE OF LEFT AND RIGHT PACK FLOW TEMPERATURE CONTROLLERS IAW FIM 21-62 TASK 801 SHOWED NO FAULTS.
